# SDR QXEA200700670

- Difficulty date: April 15, 2007
- Submitted: April 25, 2007
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 23,231 hours, 33,081 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Gusset
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 PDX - RIGHT FORWARD EMERGENCY EXIT APERTURE BOTTOM SILL GUSSET/WEB PLATES AND RIVETS HAVE CORROSION BETWEEN FS X209 TO X279 AT STRINGER 24S.  REPAIRED IAW SRM 51-40-11, 51-40-00.
